# SDR CALA2014071600934

- Difficulty date: July 14, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 45,910 hours, 16,163 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT RT HORIZONTAL STAB LOWER IN SPAR SKIN PNL AT STAB STATION 129.50 APPROX 10 INCHES FROM REAR SPAR INBD OF FASTENER ROW APPROX LENGTH 0.200 INCHES NON-ROUTINE.  REMOVED EXISTING REPAIR AT STAB STATION 129.50 IAW SRM 51-40- 02.   CUT OUT DAMAGED AREA AT RT HORIZONTAL STAB STATION 129.50 IAW SRM 51-10-02.  PERFORMED HFEC INSPECTION IAW NDTM 51-00-00 PRL 23 P 6.  CUT OUT & BHEC ROTARY HOLES IAW NDTM 51-00-00 PRL P 6 NO CRACK NOTED.
